# SDR A6WA200840335

- Difficulty date: April 13, 2008
- Submitted: May 5, 2008
- Operation: Air carrier
- Aircraft: N431AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7256
- Aircraft time: 19,658 hours, 18,766 cycles
- System (JASC): 3420 · Attitude and Direction Data System
- Part: Fan
- Condition: Misinstalled
- Location: Instrument Pnl
- Stage of operation: NR
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

CAPTAIN AND F/O RECEIVED DISPLAY TEMP MESSAGE ON PFD`S.  BOTH ATTITUDE INDICATORS SHOW BLACK.  FOUND COCKPIT DISPLAY COOL GROUND FAN CONNECTOR LOOSE.  SECURED CONNECTOR AS REQUIRED.  ALSO FOUND COCKPIT DISPLAY COOL FLIGHT FAN INSTALLED BACKWARDS.  RE-INSTALLED FLIGHT FAN IAW AMM 21-24-19.  DISPLAY COOL SYSTEM OPS CHECK GOOD IAW AMM 21-24-19.  CAPT AND F/O`S PFD DISPLAY TEMP CAUSED BY FAULTY DISPLAY COOLING SYSTEM.  BOTH PFD`S OPS CHECK GOOD IAW AMM 31-61-01.
